# SDR HEEA083023

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 15,905 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Magnetic Seal
- Part number: PHI206052
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MAGNETIC SEAL LEAKING. REPLACED WITH SERVICEABLE SEAL.
